# SDR SWIA202163020

- Difficulty date: October 11, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 RH OUTB FLAP HINGE BOX 3 EA ATTACHING HARDWARE TO AIRFRAME HAS EVIDENCE OF CORROSION. (FLAGGED)    (C-CHECK RO 12-4-2021)    REMOVED 3 EA. CORRODED NUTS AND WASHERS AT MOUNT BOLTS ON OUTBOARD FLAP HINGE BOX ASSEMBLY AT WS178.00 AND REPLACED WITH NEW HARDWARE (3 EA. NUTS AND WASHERS). REF. CRJ200 SRM 51-41-02. USED TORQUE WRENCH TUC1260, CAL DUE 31 AUG 21
